# SDR GTIA2023071737339

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 9,820 hours, 4,024 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON ARRIVAL @ 12,000' ISOLATED TO PACK 1 IN AIR OCCURED AGAIN ON THE GROUND AFTER SHUTDOWN WITH APU BLEED ON-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A, AND CONFIRMED PACK1 AS SOURCE OF CABIN ODOR. SEE L/P 3251057-2 FOR PACK DEFERRAL
